Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Egrifta/Serostim
Jul 16, 2013

I have been on Egrifta for about 2 years and it seems to have stopped working, my stomach is now getting big again, I was wondering if Serostim would help? either switching or adding serostim to my daily meds? Thanks tom

Response from Dr. Henry

Very little data on long term benefit of Egrifta. No data on use of Egrifta and Serostem together (would not expect that to provide additional benefit based on mechansisms of action and would be concerned about added toxicity and high costs). KH



Previous
New CDC algorithm
Next
steven johnsons syndrome

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement